# SDR P2EA01102

- Difficulty date: June 13, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE, AFT ACCESSORY COMPARTMENT BETWEEN BS 986.5 AND 1016 STRINGER 27 LEFT CORRODED, LEVEL 2.  FUSELAGE STRINGER SECTION REPAIRED AT STRINGER 27 LEFT SIDE BETWEEN BS 986.5 AND 1016 IAW SRM 53-10-3, FIG 1.  (M)
